# SDR ASAA2013050694882

- Difficulty date: May 6, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,331 hours, 7,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323137
- Condition: Dented
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 807, BL0.  ACFT GROUNDED.  FABRICATED AND INSTALLED REPAIR IAW EA 800-53EA-10392, REV, REW 05-22-2013 REO-G16251, REV A.
